Conformal isoparametric spacelike hypersurfaces in conformal spaces Q41 and Q51

Authors

  • Su Bianping Xi’an Univ. Architecture and Technology, China
  • Shichang Shu

Abstract

We study the conformal geometry of conformal spacelike hypersurfaces in the conformal spaces Q41 and Q51. We obtain a complete classification of conformal isoparametric spacelike hypersurfaces in Q41 and Q51.

Published

25.04.2012

Issue

Section

Research articles

How to Cite

Bianping, Su, and Shichang Shu. “Conformal Isoparametric Spacelike Hypersurfaces in Conformal Spaces Q41 and Q51”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 4, Apr. 2012, pp. 557-70, https://umj.imath.kiev.ua/index.php/umj/article/view/2595.